# SDR YENA2007039

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 29,342 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2485
- Condition: No Test
- Location: Emergency Lights
- Part time: 17,590 hours, 6,199 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TEST L1 & R1 EMERGENCY LIGHTS DID NOT WORK.  REPLACED POWER SUPPLY IAW AMM 33-51-38-04.  OPS CHECK NORMAL UPON TEST.
